Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Acute stomach pain, severe headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   doc please help i have an acute stomache since early morning dis day..pls advice..huuhhuh
Doctor :  
ok
Doctor :  
i will need to ask you few more questions. can i proceed?
User :   yeah sure doc
Doctor :  
please provide age and gender
User :   21 female
Doctor :  
do you have any nausea, vomiting or loose motion along with the pain?
Doctor :  
is there any fever?
Doctor :  
when was your last menstrual period?
User :   nope i dont have...i have headache and it seems like i cant withstand the pain..
Doctor :  
ok
Doctor :  
any history of eating outside?
User :   nope..dont have doc..
User :   it was abrupt
Doctor :  
ok
Doctor :  
you can takeTab. Mallox three times a day
User :   my friend told me maybe its a spasm.i had take buscopan
User :   and no effects
User :   still have acute stomache
Doctor :  
for the pain. and if it is not subsiding, you will need to be examined by a physician
User :   huhhuh
Doctor :  
and get an intravenous antispasmodic to be given
Doctor :  
it probably is a spasmodic pain as per your history

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor